# SDR TSAA2024112600023

- Difficulty date: November 23, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 52,862 hours, 61,126 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA1579/202 REF ECO 3845 PART X PAGE 37 OF 98 REPAIR 2: TWO FANTENERS HOLE CRACK WERE FOUND AT BL 45.5 LONGITUDINAL FLOOR BEAM WEB AT BS 639 STUB RH BEAM.
CORRECTIVE ACTION:WEB WITH HOLE CRACKS FOUND AT BL 45.5 LONGITUDINAL FLOOR BEAMWEB AT BS 639 REPLACED PER ECO 3845 PART X PAGE 37 AND B737-300 SRM 53-60-61 REPAIR 7 (R134) AND ATTACHED S.W.S.
